question-icon

Feeling heavy stomach. Given high dose of calcium, calcitrol and vitamin K7 capsules. What can be done?

default
Posted on Thu, 29 Aug 2013
Question: i am having heavy stomach ace. I have been given high dosease of calcium, calcitrol & vitamin K7 capsules (Gemcal DS) after given an injecting rokfos Due to pain in the shoulders . Now my stomach ace what will be the reasons. The stomach ace comes often and it is like somebody is pulling inside
doctor
Answered by Dr. Grzegorz Stanko (33 minutes later)
Hello!

Thank you for the query.

Your stomach ache may be caused by peptic ulcers, stomach inflammation, Helicobactery Pylori infection. If the pain is located more in the right upper abdomen and radiates to the back, gallstones are also possible.
Strong upper abdominal pain, which has appeared suddenly can be also caused by stomach perforation. Especially if whole abdomen is hard when touching it.

I suggest you to visit your doctor right away. Abdominal X-ray, ultrasound and blood work should be done at first. If nothing will be found, gastroscopy should be next.

Hope this will help. Feel free to ask further questions.
Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Grzegorz Stanko (40 hours later)
I have done ct scan and ca 125 blood test. The ct scan report is as follows:
1. Bilateral bulky ovaries with eysts.
2. Mild left periovarian fat stranding.
I am waiting for the blood test report.
even taking pain killers my stomach ace does not subside. It is like somebody is pulling inside
what should be done to stop the pain and what are the actions should be taken. I am having the pain left side of my stomach
kindly advice
doctor
Answered by Dr. Grzegorz Stanko (4 hours later)
Your abdominal CT should be consulted with gynecologist. Ovaries rather do not cause your pain.

It seems that stomach is your main problem. If so, all blood tests will be negative. Pain killers are not the good idea in case of stomach issues. Please imagine that you may have a wound in the stomach. This wound is caused by stomach acid (its some kind of burn). If you eat something, the wound gets irritated and the wound keeps giving you pain. Even if the stomach is empty, still there is some acid inside, witch irritate the wound. So the pain does not go away.
Pain killers (especially NSAID like Ibuprophen, Diclophenac) are one of the factors causing peptic ulcer. So trying to improve the pain, you make stomach condition worse.

I suggest you to have gastroscopy done. In a meanwhile, to help with the pain, you should try OTC medicines (Omeprasole, Pantoprasole or Ranitidine). Please do not take pain killers. You may try smooth muscle relaxing medicines instead (Metamizole, Buscolisine).

Hope this will help.
Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Grzegorz Stanko

General Surgeon

Practicing since :2008

Answered : 5768 Questions

premium_optimized

The User accepted the expert's answer

Share on
Feeling heavy stomach. Given high dose of calcium, calcitrol and vitamin K7 capsules. What can be done?

Hello!

Thank you for the query.

Your stomach ache may be caused by peptic ulcers, stomach inflammation, Helicobactery Pylori infection. If the pain is located more in the right upper abdomen and radiates to the back, gallstones are also possible.
Strong upper abdominal pain, which has appeared suddenly can be also caused by stomach perforation. Especially if whole abdomen is hard when touching it.

I suggest you to visit your doctor right away. Abdominal X-ray, ultrasound and blood work should be done at first. If nothing will be found, gastroscopy should be next.

Hope this will help. Feel free to ask further questions.
Regards.